How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I am concerned over a few symptoms I have had and was wondering

This answer was rated:

I am concerned over a few symptoms I have had and was wondering if maybe the meds i have been on could cause my problems. First I have lupus, Hashomito's disease, IBS, GERD and have severe migraines. A week ago I had a severe migraine with all the extras, vomiting, light sensitivity, basically the whole nine. I was put on a10 day prednizone pack for a lupus flair up which I just finished on Tuesday. But for a week or so now side the migraine I have had a very strange feeling in my head. It feels like idrunk dizzy feeling that almost pulls at the back of my head. Gets worse and better but the last few hours gotten so severe it us making me nauseated. I am freezing eventhough my thermostat in my home it's set at a comfortable 73. I know the chill I normally have us attributed to my thyroid disease. Do I need to go to the local ED amd be checked out its thus something related to the steroid? Never had this happen with them before but this strange sensation in my head had me very concerned. Please help!
Hi--can you tell me more about this feeling in your head? I'm not quite sure what you're trying to describe.
Customer: replied 3 years ago.

Its a dizzy almost air headed feeling and when it gets really bad it almost feelings like something is pulling on the back of my head. It does make me feel unsteady and like I'm falling almost.

Dizzy as in spinning around? Any ear pain or ear stuffiness?
Customer: replied 3 years ago.

No ear pain, and the feeling almost feels like there's a vaccum attached to the back of my head, I know this is a strange analogy but it's the closes thing I can relate it to, very strange I've never experienced it before.

OK--have you ever had prednisone before?
Customer: replied 3 years ago.

Yes several times for my lupus and never had this feeling before.

Well, if you had never had it before I might chalk this up to that, but I don't think that's the case here. I can't be certain what's going on but I don't think it's an emergency situation. It sounds like a vertigo attack--most likely an inner ear inflammation. What you need to do is let your doctor know about this tomorrow and let him examine you and perhaps prescribe Antivert for it. That said, if this becomes a real problem later today, you should get to the ER.
Customer: replied 3 years ago.

I've had vertigo before amd was given phenergan and valium, I've taken the phenergan should I take the valium and see if it helps and if not then go

The phenergan would only help with the nausea but I'd rather you not treat yourself at this time. If it's that bad, get to the ER for an evaluation. While I don't think this is something as serious as a threatened stroke or a brain aneurysm, it might be necessary for you to have an MRI of the brain
Dr. Chip and 2 other Health Specialists are ready to help you

Related Health Questions